# SDR C2XA08CL028

- Difficulty date: March 12, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 16,650 hours, 12,852 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C74
- Part serial: 11AR600
- Condition: Faulty
- Location: Lt Wing
- Part time: 13,950 hours, 10,808 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2469 - THE CREW REPORTED A E1 FUEL IMPENDING BYPASS MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED FUEL PUMP 1A AND ENGINE 1 FUEL FILTER.  DEBRIS WAS ALSO REMOVED FROM THE PUMP 1A INLET.  OPERATIONAL CHECKS WERE GOOD.
